RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1939, Volume 5(47), Number 2, Pages 441–445 (Mi msb5792)  

Correction à l'article “Sur l'uniformisation des complémentaires analytiques”

A. Liapounoff


Full text: PDF file (357 kB)

Bibliographic databases:

Received: 27.02.1939

Citation: A. Liapounoff, “Correction à l'article “Sur l'uniformisation des complémentaires analytiques””, Rec. Math. [Mat. Sbornik] N.S., 5(47):2 (1939), 441–445

Citation in format AMSBIB
\Bibitem{Lia39}
\by A.~Liapounoff
\paper Correction \`a~l'article ``Sur l'uniformisation des compl\'ementaires analytiques''
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1939
\vol 5(47)
\issue 2
\pages 441--445
\mathnet{http://mi.mathnet.ru/msb5792}
\zmath{https://zbmath.org/?q=an:0022.31801|64.1009.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5792
  • http://mi.mathnet.ru/eng/msb/v47/i2/p441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:90
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019